American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Marius Junge, Tao Mei and Javier Parcet. An invitation to harmonic analysis associated with semigroups of operators. Contemporary Mathematics 612 (2014) 107-122.
Book volume table of contents
View Article: PDF

[2] Catalin Georgescu and Gabriel Picioroaga. Fuglede-Kadison determinants for operators in the von Neumann algebra of an equivalence relation. Proc. Amer. Math. Soc. 142 (2014) 173-180.
Abstract, references, and article information
View Article: PDF

[3] Herbert Halpern, Victor Kaftal, Ping Wong Ng and Shuang Zhang. Finite sums of projections in von Neumann algebras. Trans. Amer. Math. Soc. 365 (2013) 2409-2445.
Abstract, references, and article information
View Article: PDF

[4] Victor Kaftal, P. W. Ng and Shuang Zhang. Finite sums of projections in purely infinite simple C*-algebras with torsion $K_0$. Proc. Amer. Math. Soc. 140 (2012) 3219-3227.
Abstract, references, and article information
View Article: PDF

[5] A. B. Antonevich, V. I. Bakhtin and A. V. Lebedev. A road to the spectral radius of transfer operators. Contemporary Mathematics 567 (2012) 17-51.
Book volume table of contents
View Article: PDF

[6] Rui Shi. On a generalization of the Jordan canonical form theorem on separable Hilbert spaces. Proc. Amer. Math. Soc. 140 (2012) 1593-1604. MR 2869143.
Abstract, references, and article information
View Article: PDF

[7] Ken Dykema and Anna Skripka. On single commutators in II$_{1}$–factors. Proc. Amer. Math. Soc. 140 (2012) 931-940. MR 2869077.
Abstract, references, and article information
View Article: PDF

[8] Berndt Brenken and Zhuang Niu. The C*-algebra of a partial isometry. Proc. Amer. Math. Soc. 140 (2012) 199-206. MR 2833532.
Abstract, references, and article information
View Article: PDF

[9] Victor Kaftal, P. W. Ng and Shuang Zhang. Positive combinations and sums of projections in purely infinite simple $C^{*}$-algebras and their multiplier algebras. Proc. Amer. Math. Soc. 139 (2011) 2735-2746. MR 2801613.
Abstract, references, and article information
View Article: PDF

[10] Karlheinz Gröchenig and Michael Leinert. Wiener's lemma for twisted convolution and Gabor frames. J. Amer. Math. Soc. 17 (2004) 1-18. MR 2015328.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] N. J. Kalton and A. Koldobsky. Banach spaces embedding isometrically into $L_p$ when $0<p<1$. Proc. Amer. Math. Soc. 132 (2004) 67-76. MR 2021249.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Teresa Bermúdez and N. J. Kalton. The range of operators on von Neumann algebras. Proc. Amer. Math. Soc. 130 (2002) 1447-1455. MR 1879968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Arupkumar Pal. Regularity of operators on essential extensions of the compacts. Proc. Amer. Math. Soc. 128 (2000) 2649-2657. MR 1705741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jingbo Xia. Joint mean oscillation and local ideals in the Toeplitz algebra. Proc. Amer. Math. Soc. 128 (2000) 2033-2042. MR 1664395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Nathan S. Feldman. Essentially subnormal operators. Proc. Amer. Math. Soc. 127 (1999) 1171-1181. MR 1625741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Robin Harte and Carlos Hernández. On the Taylor spectrum of left-right multipliers. Proc. Amer. Math. Soc. 126 (1998) 397-404. MR 1423309.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Paul S. Muhly and Jingbo Xia. Commutator ideals and semicommutator ideals of Toeplitz operators associated with flows II. Proc. Amer. Math. Soc. 125 (1997) 3313-3319. MR 1402876.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Raúl E. Curto and Carlos Hernández G.. A joint spectral characterization of primeness for C$^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 3299-3301. MR 1403120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Don Hadwin and Terry A. Loring. Normal operators in $C*$-algebras without nice approximants. Proc. Amer. Math. Soc. 125 (1997) 159-161. MR 1371125.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Charles Akemann and Nik Weaver. Minimal upper bounds of commuting operators. Proc. Amer. Math. Soc. 124 (1996) 3469-3476. MR 1343677.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] M. Anoussis and E. G. Katsoulis. Compact operators and the geometric structure of $C^*$-algebras. Proc. Amer. Math. Soc. 124 (1996) 2115-2122. MR 1322911.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Betül Tanbay. Pure state extensions and compressibility of the $l\sb 1$-algebra . Proc. Amer. Math. Soc. 113 (1991) 707-713. MR 1062394.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Bojan Magajna. On the relative reflexivity of finitely generated modules of operators . Trans. Amer. Math. Soc. 327 (1991) 221-249. MR 1038017.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Richard Mercer. Convergence of Fourier series in discrete crossed products of von Neumann algebras . Proc. Amer. Math. Soc. 94 (1985) 254-258. MR 784174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Mohamad A. Ansari. Reductive algebras containing a direct sum of the unilateral shift and a certain other operator are selfadjoint . Proc. Amer. Math. Soc. 93 (1985) 284-286. MR 770537.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Harald Upmeier. Toeplitz operators and solvable $C^*$-algebras on Hermitian symmetric spaces. Bull. Amer. Math. Soc. 11 (1984) 329-332. MR 752791.
Abstract, references, and article information
View Article: PDF

[27] John B. Conway and Paul McGuire. Operators with $C\sp{\ast} $-algebra generated by a unilateral shift . Trans. Amer. Math. Soc. 284 (1984) 153-161. MR 742417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Kenneth R. Davidson. Approximate unitary equivalence of power partial isometries . Proc. Amer. Math. Soc. 91 (1984) 81-84. MR 735569.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Catherine L. Olsen. Index theory in von Neumann algebras. Memoirs of the AMS 47 (1984) MR 727597.
Book volume table of contents

[30] Liang Sen Wu. Tensor products of preclosed operators on $C\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 88 (1983) 265-269. MR 695256.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2